# SDR UALA2011040401611

- Difficulty date: April 2, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 81,476 hours, 13,116 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Sensor
- Part number: 7G1018600U
- Part serial: 35
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FUEL OVERRIDE PUMP CIRCUIT BREAKER IS OUT.  MEL COMPLIANT.  REPLACED LEFT OVERRIDE PUMP PER AMM.  NO PUMP PRESSURE.  CHECKED PRESSURE SWITCH, OVERRIDE PUMP FOUND FAILED.  REPLACED PCN AS PER MM.  OP'S NORMAL NOW.
